# SDR AALA202203312040

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737
- Aircraft serial: 31203
- Aircraft time: 22,499 hours, 8,911 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE BROKEN. SECURED LOOSE DOOR KNOB AT FORWARD LAVATORY PER CMM 25-48-48.
